# SDR CA110107011

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 15,641 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Thermal Switch
- Part number: G371J
- Condition: Failed
- Location: Hyd Pump
- Part time: 19,279 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ELEC HYD PMP OVERHEAT LIGHT ON DURING CLIMB.  ELEC NR 2 OVERHEAT WARNING SW.  FOUND FAULTY, SWITCH REPLACED IAW AMM 29-32-12.  EMDP CASE DRAIN FILTER FOUND NO CONTAMINATION, LEAK CHECK CARRIED-OUT IAW AMM 29-11-41.  OPS TESTED SERVICEABLE. P/N OFF: G37-1J S/N OFF: 30254 P/N ON: G37-1J S/N ON: 31318 FILTER P/N: 65-90305-58 B/N: 2360413.
